Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Equality in certain inequalities

Marvin David Marcus and Afton Herbert Cayford

Vol. 13 (1963), No. 4, 1319–1329
Mathematical Subject Classification
Primary: 26.52
Milestones
Received: 30 October 1962
Published: 1 December 1963
Authors
Marvin David Marcus
Afton Herbert Cayford